# SDR UIEA200600142

- Difficulty date: June 22, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- Aircraft time: 101,765 hours, 23,203 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO AT 30 KTS AIRCRAFT DRIFTED LEFT WITH NO EFFECTIVE CONTROL, W/NOSE WHEEL STEERING. NOSE WHEEL STEERING APPEARS TO BE INOP.  TRANSF TO DMI M06-076 PER MEL 32-18 CAT 'C'.PLACARD.  VERIFIED OPS RUDDER PEDAL NORMAL.  VERIFIED OPS TILLER STEERING NORMAL.
